Eribulin chemo

VixVix Member Posts: 51
edited June 12 in Metastatic breast cancer
Hi everyone!
Just asking if anyone is on Eribulin chemo and if so how are you tolerating it?
I have been on Abraxane since September with tumour markers reducing nicely down to 30 (they were at 67 when we started Abraxane), the markers started to rise & hit 49.
CT was mixed results, some remission, some tumours had shrunk yet a new spot in L2 & 2 spots left lung (sigh). Medical Oncologist decided time to swap chemo.
Also MRI showed some new spots in my head (brain tumour removed August 2016) so doing two rounds of stereotatic radiosurgery to zap those suckers. Yep, locked in my Hannibal Lector mask for 50 minutes - thank goodness for Valium & Ativan to get claustrophobic me through it and the amazing caring beautiful patient staff @ Genesis Cancer Care. one treatment down, one to go next Saturday.
Seems out of nowhere I have developed an allergic reaction to MRI contrast - as soon as it was injected my throat swelled up. They got me out of the tunnel so quick & code blue called. Lucky it settled on its own but wow never seen so many nurses and doctors come running so fast! It was such a blur - maybe that's a good thing!
Will just keep jumping these hurdles as we do. 
Tagged:

Comments

  • wendy_h67wendy_h67 Member Posts: 325
    Hi Vix, sorry you are going through all this. I haven't been on Eribulin chemo . Still on Abraxaine which I started last Dec. You always seem to have a good attitude when facing treatment and have given me support when I felt down,  so I'm hoping you will go well with this new treatment and just keep jumping those Hurdles they keep throwing at you . Sending you comforting hugs.  Wendy
  • socodasocoda LeumeahMember Posts: 1,408
    Hey Vix, so sorry your doing your Hannibal impersonation again. Tell them you want to be Clarice next time!!! Just sending you big hugs and calm , soothing vibes for your next performance, and hope that its going to be a boring one this time. Xx Cath
  • AmazoniaAmazonia MelbourneMember Posts: 40
    Hi @Vix
    wishing you the Olympic Gold medal in hurdling. 
    My sister sent me this yesterday.
    I loved it and hope it rings true for you too.
    A.


  • Brenda5Brenda5 Burrum Heads, QldMember Posts: 1,539
    Interesting piece on how Eribulin works in this link might help you understand it. http://chemocare.com/chemotherapy/drug-info/eribulin.aspx 
  • VixVix Member Posts: 51
    Thanks gorgeous ladies for the lovely & much needed words of support and link. Have to say this definately shook my world but I surprised myself and easily got through those 2 rounds of head radiation with thanks to the beautiful supportive staff. I have this week off, then next Tuesday start 1st round of Eribulin. Fingers,
    toes and everything crossed. Bring on those hurdles I'll jump. Getting my tough back on xx

  • wendy_h67wendy_h67 Member Posts: 325
    Thinking of you and wishing you all the best. Just keep jumping those hurdles. Xx
  • JlbJlb Member Posts: 1
    Hi Vix
    I start round 8 of 3 week cycles of Eribulin next week.

    The side effects have been moderate compared to other chemos with joint and muscle stiffness qnd peripheral nerve damage.

    I was diagnosed in 2012 with metastisis in bones, liver and lungs following early stage diagnosis in 2008.

    The first scan showed the multiple (12 to 14) lesions in the liver were stable with 4 new bone lesions that my oncologists believes could be psuedo lesions.

    I will continue on Eribulin while I tolerate it and it continues to have a positive effect.

    I am enjoying life and generally feeling well.




     

  • VixVix Member Posts: 51
    Thanks Jlb for the info x
  • YvonneMYvonneM Member Posts: 16
    Hello there Vix, I am on Eribulin too.  Metastatic BC in spine.  Recent CT and bone scan shows stability which is good.   I hadn't found the side effects too bad.  Of late though the neuropathy is starting to affect me. It started in my hands and feet but is now moving to  my legs and arms.  Its changing the way I walk and I feel quite unsteady at times.  Also typing and writing are not as easy as they were....damn!!  And I regularly get a dose of diarrhea.  SO just have to make sure I stay home on those days.  Like Jlb I will stay on Eribulin as long as I can.  I have been a little down lately and hopefully that's just the winter blues.   Take care all love and hugs to you x
  • VixVix Member Posts: 51
    Hi YvonneM, thank you for sharing your experience with me. I too hope this will give me some stability. Only had a few doses so early days. Hope the winter blues have disappeared for you, I must I have anxiety now coming to chemo, I'll put it down to chemo! Stay strong lovely lady x 
Sign In or Register to comment.